How have vaccines been silently killing children and adults without seeming to leave any trace? Many unexplained infant deaths have occurred over decades following vaccination but the vaccines are never blamed by health officials as the cause.
New research into Gardasil and Cervarix HPV vaccines just published in the Journal of Pharmaceutical Regulatory Affairs by researchers at the University of British Columbia, Canada reveals what appears to be evidence of the smoking gun – traces indicating the vaccines have been triggering potentially fatal autoimmune vasculopathies. Below we publish the abstract of the new research with a link for you to download and read the full paper.
Autopsy results of two young women who died from seemingly unknown causes following vaccination with the HPV vaccine Gardasil revealed no anatomical, microbiological nor toxicological findings that might have explained their deaths. The two young women suffered from cerebral vasculitis-type symptoms following vaccination with the HPV vaccine Gardasil. Post-mortem brain tissue specimens from their brains were analysed for various immunoinflammatory markers.
Results from this research suggest that HPV vaccines containing particular substances [antigens HPV-16L1] pose an inherent risk for triggering potentially fatal autoimmune vasculopathies. Cervarix also contains these substances.
So should you risk your daughter’s life and health by exposing her to the HPV vaccine? The vaccine itself is pointless for 12-13 year old British school girls. The chance of death from cervical cancer before age 20 is ZERO [see Cancer Research UK statistics – Cervical cancer mortality Statistics By age] – download stats as a table]. The evidence of duration of protection is 5 years [assuming the vaccine works as claimed – which is unproven and will not be known for 40 years].
The research shows that many of the symptoms reported to vaccine safety surveillance databases following HPV vaccination are indicative of cerebral vasculitis, but are unrecognized as such (i.e., intense persistent migraines, syncope, seizures, tremors and tingling, myalgia, locomotor abnormalities, psychotic symptoms and cognitive deficits).
CHS has separately obtained evidence showing that British Health officials in the Medicines and Healthcare products Regulatory Agency [MHRA] published analyses of adverse reactions to GSK’s Cervarix vaccine in such a way that the conditions underlying the reported symptoms of 4700 adverse reactions in 4.2 million British schoolgirls could never be identified. This looks like “cooking the books” to ensure no information would be made public which might suggest the vaccine is dangerous – thereby ensuring the lives and health of British school children was put at risk in this mass experiment on these schoolgirls. British health officials have now from this September abandoned GSK’s Cervarix vaccine in favour of Gardasil claiming the change is all due to tendering competition. That of course cannot be correct because the Department of Health was previously heavily criticised for allowing only a single source to supply a vaccine when that resulted in supply difficulties. So leaving a single source for the HPV vaccine would similarly repeat the previously heavily criticised arrangements.
To diagnose an underlying condition it is fundamental that all the symptoms be considered together. What the MHRA officials did was to split up the symptoms each girl suffered to report the symptoms separately under five categories which bore no relation to the potential underlying conditions suffered by these children. A large number of the reported individual symptoms are symptoms of an encephalopathy – which is a general medical term for a brain disease or injury. But it will never be known from the MHRA’s published analyses because 1) all the symptoms were split up and 2) not a single reported adverse reaction was the subject of clinical investigation despite Cervarix being a new vaccine whose full adverse effects were unknown.
98 in every 100 adverse drug reactions are known to be under-reported and symptoms of some vaccine adverse reactions do not appear for months or years so the real rate of adverse reactions from the mildest to the most severe could well have been as high as 1 in every 10 girls receiving the vaccine.
So can we trust government and health officials with anything including when it comes to keeping our children safe from harms they insist the children are exposed to? No. So nothing new there then. Same old same old crooked government behaviours. Which is the bigger risk to your children? World terrorism or your own government? Yes that’s right – government wins that contest by a massive margin. It is unbelievably rare for any of your children to be at risk from terrorist attack. It is vastly more common for your children to be at risk from all manner of government health and other agencies.
And why does our headline refer to sons? It is being suggested the same vaccines be given to boys also. Breathtakingly health officials are coming for your sons too. It is more bizarre than the plot of a Batman movie.
For previous CHS articles about HPV vaccine and the widespread harms they have been causing please see the following:
- Girl, 13, left in ‘waking coma’ and sleeps for 23 hours a day after severe reaction to cervical cancer jabs
Lucija Tomljenovic1* and Christopher A Shaw1,2,3
1Department of Ophthalmology and Visual Sciences, University of British Columbia, Canada
2Program in Experimental Medicine, University of British Columbia, Canada
3Program in Neuroscience, University of British Columbia, Canada
Background: The proper understanding of a true risk from vaccines is crucial for avoiding unnecessary adverse reactions (ADRs). However, to this date no solid tests or criteria have been established to determine whether adverse events are causally linked to vaccinations.
Objectives: This research was carried out to determine whether or not some serious autoimmune and neurological ADRs following HPV vaccination are causal or merely coincidental and to validate a biomarker-based immunohistochemical (IHC) protocol for assessing causality in case of vaccination-suspected serious adverse neurological outcomes.
Methods: Post-mortem brain tissue specimens from two young women who suffered from cerebral vasculitis-type symptoms following vaccination with the HPV vaccine Gardasil were analysed by IHC for various immunoinflammatory markers. Brain sections were also stained for antibodies recognizing HPV-16L1 and HPV-18L1 antigen which are present in Gardasil.
Results: In both cases, the autopsy revealed no anatomical, microbiological nor toxicological findings that might have explained the death of the individuals. In contrast, our IHC analysis showed evidence of an autoimmune vasculitis potentially triggered by the cross-reactive HPV-16L1 antibodies binding to the wall of cerebral blood vessels in all examined brain samples. We also detected the presence of HPV-16L1 particles within the cerebral vasculature with some HPV-16L1 particles adhering to the blood vessel walls. HPV-18L1 antibodies did not bind to cerebral blood vessels nor any other neural tissues. IHC also showed increased T-cell signalling and marked activation of the classical antibody-dependent complement pathway in cerebral vascular tissues from both cases. This pattern of complement activation in the absence of an active brain infection indicates an abnormal triggering of the immune response in which the immune attack is directed towards self-tissue.
Conclusions: Our study suggests that HPV vaccines containing HPV-16L1 antigens pose an inherent risk for triggering potentially fatal autoimmune vasculopathies.
Practice implications: Cerebral vasculitis is a serious disease which typically results in fatal outcomes when undiagnosed and left untreated. The fact that many of the symptoms reported to vaccine safety surveillance databases following HPV vaccination are indicative of cerebral vasculitis, but are unrecognized as such (i.e., intense persistent migraines, syncope, seizures, tremors and tingling, myalgia, locomotor abnormalities, psychotic symptoms and cognitive deficits), is a serious concern in light of the present findings. It thus appears that in some cases vaccination may be the triggering factor of fatal autoimmune/neurological events. Physicians should be aware of this association.
*Corresponding author: Lucija Tomljenovic, Neural Dynamics Research Group, 828 W. 10th Ave.,Vancouver, BC, Canada, V5Z 1L8, Tel: 604-875-4111 (ext. 68375); Fax: 604-876-4376; E-mail: firstname.lastname@example.org
Received September 13, 2012; Accepted October 02, 2012; Published October 04, 2012
Citation: Tomljenovic L, Shaw CA (2012) Death after Quadrivalent Human Papillomavirus (HPV) Vaccination: Causal or Coincidental? Pharmaceut Reg Affairs S12:001. doi:10.4172/2167-7689.S12-001
Copyright: © 2012 Tomljenovic L, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
Filed under: ADHD, Aspergers, autism, Child Health Safety, Disease Statistics, MMR, vaccination, vaccine, vaccine court, Vaccine Damage, Vaccines Tagged: | ADHD, Anti-vaccine Safety, Aspergers, autism, Cervarix, Corruption, fraud, Gardasil, GlaxoSmithKline, HPV vaccine, John Poling, mercury, MMR, swine flu, thimerosal, thiomersal, vaccination, vaccine, vaccine court, Vaccine Damage, Vaccines